STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/-5; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Model Number |
6570-0-036 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "right hip revised due to infection.No other information available due to hospital policy." rep provided usage sheets from the current and prior (revision of competitor implants) revisions.A biolox head and competitor liner were revised.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 6276-1-023 23mm mod rev hip body/bolt stdcomponent level, 9006-1-023 lot 86040904 6276-7-019 mod con dist stem 19 x 155 mm lot cax088399d it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.